# SDR REXA2016042300666

- Difficulty date: April 23, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 19,540 hours, 12,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT COCKPIT THRESHOLD, FWD J ANGLE & SACRIFICIAL STRIP IS CORRODED.  R & R J ANGLE AT FS 280 IAW SRM 51-42-06-001-001-A01 & 57-42-21-001-001-A01.  SACRIFICIAL STRIP FOUND TO BE SERVICEABLE.
